Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

320 Publikationen

2018 | Zeitschriftenaufsatz | PUB-ID: 2930504
GUE-chGUE transition preserving chirality at finite matrix size
Kanazawa T, Kieburg M (2018)
Journal of Physics. A: Mathematical and Theoretical 51(34): 345202.
PUB| DOI | WoS | arXiv | Inspire
 
2018 | Zeitschriftenaufsatz | PUB-ID: 2920941
Symmetry Transition Preserving Chirality in QCD: A Versatile Random Matrix Model
Kanazawa T, Kieburg M (2018)
PHYSICAL REVIEW LETTERS 120(24): 6.
PUB| DOI | WoS | Inspire
 
2018 | Preprint | PUB-ID: 2930043 PUB
 
2018 | Zeitschriftenaufsatz | PUB-ID: 2920257
Products of random matrices from fixed trace and induced Ginibre ensembles
Akemann G, Cikovic M (2018)
Journal of Physics. A, Mathematical and Theoretical 51(18): 34.
PUB| DOI | WoS | arXiv
 
2018 | Zeitschriftenaufsatz | PUB-ID: 2913286
Finite rank perturbations in products of coupled random matrices: From one correlated to two Wishart ensembles
Akemann G, Checinski T, Liu D-Z, Strahov E (Accepted)
Annales de l’Institut Henri Poincaré. B, Probability and statistics.
PUB | arXiv
 
2017 | Zeitschriftenaufsatz | PUB-ID: 2911992
Asymptotic coincidence of the statistics for degenerate and non-degenerate correlated real Wishart ensembles
Wirtz T, Kieburg M, Guhr T (2017)
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL 50(23): 235203.
PUB| DOI | WoS
 
2017 | Konferenzbeitrag | PUB-ID: 2916390
Global Symmetries of Naive and Staggered Fermions in Arbitrary Dimensions
Kieburg M, Würfel TR (2017)
In: 35th International Symposium on Lattice Field Theory (Lattice 2017).
PUB | arXiv | Inspire
 
2017 | Sammelwerksbeitrag | PUB-ID: 2905169
Random Matrix Theory and Quantum Chromodynamics
Akemann G (2017)
In: Stochastic processes and random matrices : Lecture notes of the Les Houches Summer School, Volume 104, 6th-31st July 2015. Schehr G, Altland A, Fyodorov YV, O'Connell, N, Cugliandolo LF (Eds); Oxford: Oxford Univ. Press: 228-282.
PUB | arXiv | Inspire
 
2017 | Preprint | PUB-ID: 2917070 PUB | arXiv
 
2016 | Zeitschriftenaufsatz | PUB-ID: 2905142
Spectral correlation functions of the sum of two independent complex Wishart matrices with unequal covariances
Akemann G, Checinski T, Kieburg M (2016)
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL 49(31): 315201.
PUB| DOI | WoS | arXiv
 
2016 | Zeitschriftenaufsatz | PUB-ID: 2906200
Singular Value Statistics of Matrix Products with Truncated Unitary Matrices
Kieburg M, Kuijlaars ABJ, Stivigny D (2016)
International Mathematics Research Notes (11): 3392-3424.
PUB| DOI | WoS | arXiv | Inspire
 
2016 | Zeitschriftenaufsatz | PUB-ID: 2905168
Hard edge limit of the product of two strongly coupled random matrices
Akemann G, Strahov E (2016)
Nonlinearity 29(12): 3743.
PUB| DOI | WoS | arXiv
 
2016 | Zeitschriftenaufsatz | PUB-ID: 2732189
Dropping the independence: singular values for products of two coupled random matrices
Akemann G, Strahov E (2016)
COMMUNICATIONS IN MATHEMATICAL PHYSICS 345(1): 101-140.
PUB| DOI | WoS | arXiv
 
2016 | Zeitschriftenaufsatz | PUB-ID: 2901293
The correlated Jacobi and the correlated Cauchy-Lorentz ensembles
Wirtz T, Waltner D, Kieburg M, Kumar S (2016)
Journal of Statistical Physics 162(2): 495-521.
PUB| DOI | WoS
 
2016 | Zeitschriftenaufsatz | PUB-ID: 2904082
Phase diagram of dynamical twisted-mass Wilson fermions at finite isospin chemical potential
Janssen O, Kieburg M, Splittorff K, Verbaarschot JJM, Zafeiropoulos S (2016)
Physical Review D 93(9): 094502.
PUB| DOI | WoS | arXiv | Inspire
 
2016 | Preprint | PUB-ID: 2908527
Universality at weak and strong non-Hermiticity beyond the elliptic Ginibre ensemble
Akemann G, Cikovic M, Venker M (2016)
arXiv:1610.06517.
PUB | arXiv
 
2016 | Zeitschriftenaufsatz | PUB-ID: 2907442
Exact relation between singular value and eigenvalue statistics
Kieburg M, Kösters H (2016)
RANDOM MATRICES-THEORY AND APPLICATIONS 5(4): 1650015.
PUB| DOI | WoS
 
2015 | Zeitschriftenaufsatz | PUB-ID: 2788835
SUPERSYMMETRY FOR PRODUCTS OF RANDOM MATRICES
Kieburg M (2015)
Acta Physica Polonica B 46(9): 1709-1728.
PUB| DOI | WoS
 
2015 | Zeitschriftenaufsatz | PUB-ID: 2905189
Recent exact and asymptotic results for products of independent random matrices
Akemann G, Ipsen J (2015)
Acta Physica Polonica B 46(9): 1747-1784.
PUB| DOI | WoS | arXiv
 
2015 | Sammelwerksbeitrag | PUB-ID: 2913358
Boundary States of the Potts Model on Random Planar Maps
Niedner B, Atkin M, Wheater JF (2015)
In: 1st Karl Schwarzschild Meeting on Gravitational Physics. Nicolini P, Kaminski M, Mureika J, Bleicher M (Eds); Springer Proceedings in Physics, 170. Cham: Springer International Publishing: 387-393.
PUB| DOI | arXiv | Inspire
 

Filter und Suchbegriffe

department=29104678

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung